Naproxen-induced toxicosis in a dog

Description

Citation

Title Naproxen-induced toxicosis in a dog
Author(s) M. A. Gilmour, R. Walshaw
Journal Journal of the American Veterinary Medical Association
Date 1987
Volume 191
Issue 11
Start page 1431
End page 1432
Abstract Naproxen, a nonsteroidal anti-inflammatory drug, induced gastric ulceration and bleeding in a dog. Clinical signs included vomiting, anemia, melena, and weakness. The dog responded to a blood transfusion and supportive treatment (lactated Ringer's solution with added K+ and B vitamins, an antacid, and cimetidine). Naproxen had been given to the dog by the owner, as treatment for shoulder stiffness.

Using APA 6th Edition citation style.

[Page generation failure. The bibliography processor requires a browser with Javascript enabled.]

Times viewed: 173

Adding this citation to "My List" will allow you to export this citation in other styles.